# SDR HEEA0016380

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2434 · DC Generator-Alternator
- Part: Shaft
- Part number: 214175150105
- Condition: Broken
- Location: Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR SHAFT BROKEN.
